# SDR EBVR20191215001

- Difficulty date: December 15, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 4,949 hours, 3,938 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: PE915109L33
- Condition: Corroded
- Location: Lt Elevator
- Part time: 4,949 hours, 3,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH SB505-55-004R3 FOUND CORROSION ON 7 EACH L/H ELEVATOR 9 EACH ON R/H ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS P/N PE915109-L33 AND 1 EACH R/H ELEVATOR INTERNAL IB MASS BALANCE WEIGHT P/N PE915109-L40 ALL REPLACED WITH NEW.
